# SDR UPS07850159

- Difficulty date: June 14, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STRINGER END FITTING TO FRONT SPAR CRACKED BETWEEN XRS 463 TO XRS 450 NR 1 ALT TANK     REMOVED STRINGER END FITTING FROM FWD SPAR BETWEEN XRS 463 TO XRS 450 IAW SRM 51-01-20D, FABRICATED AND INSTALLED STRINGER END FITTING AT WING STA XRS 463 TO XRS 450 IAW DWG 3644046, AND SRM 51-01-20D.
